# SDR CA140926009

- Difficulty date: September 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Door Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DOOR WARNING INDICATION CAME ON DURING CRUISE SHOWING FWD BAGGAGE DOOR. AIRCRAFT LANDED BACK WITHOUT ANY INCIDENT AND NO EMERGENCY WAS DECLARED. FOLLOWED FIM FOR TROUBLE SHOOTING AND DURING INVESTIGATION FOUND ELECTRICAL HARNESS ASSEMBLY INTERMITTANT, CAUSING THE DOOR WARNING. HARNESS WAS REPLACED WITH SERVICEABLE AND AND DOOR INDICATION SYSTEM FUNCTIONED PROPERLY.
